# SDR 99ZZZX259

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 369A45217
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED DUE TO HIGH AND ERRATIC READING.  REMOVED AND REPLACED.
